# SDR SWAA2022072222744

- Difficulty date: June 25, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8102
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP BS 867 BTW S 26L TO S 27L AT AFT CARGO COMPARTMENT 2022-382756 / [01] REPLACED ANGLE CLIP AND FASTENER BS 867 BTW STR26L AND STR 27L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DRAWING 149A8102 REV -: SEE INDIVIDUAL STEP SINGOFF BELOW.;[02] REPLACED ANGLE CLIP AND FASTENER BS 867 BTW STR26L AND STR 27L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DRAWING 149A8102 REV -: SEE INDIVIDUAL STEP SINGOFF BELOW.
